Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had hysterectomy and bladder surgery. Getting metallic test in mouth, sore stomach. Took laxatives. Is it normal?

I had a hysterectomy and bladder surgery a week ago. For the last two days I have had a metallic taste in my mouth it is accompanied with indegestion or sour stomach . I did have to take laxatives for 4 days. However I did not take it today because I thought they may be the cause . The taste makes me very nausea . Is this normal and is there anything I can do to get rid of the taste?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The symptoms point towards the side effects of the medicines you might have taken or may be still taking after the surgery.
Just wait for the course of medicines to finish .
For sour stomach ,you may take some antacid like pantoprozole 40 mg daily on empty stomach for few days.
Do inform your treating doctor.
Answered: Sat, 23 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor